# SDR SWIA201641776

- Difficulty date: January 6, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 33,169 hours, 27,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, RBL 18 INBD VERTICAL POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROXIMATELY .265" LONG BY 55 PERCENT FSH AND OTBD POST HAS INDICATION IN THE AFT FLANGE RADIUS AT WL69 APPROXIMATELY .240" LONG BY 60 PERCENT FSH. C-CHECK NOT RELEASED YET.  REPAIRED FS 409.00 + 128, RBL 18 INBD VERTICAL POST IAW REO.
